default-icon
About B.P Medicine
Irritation in the wind pipe when ever I take the BP medicine. ie, Telmisartan, I think that is due to the chlorthailodone component of the medicine. Can you prescribe some other substitute of this drug ?
56 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi...., No matter what medications your doctor prescribes to treat your high blood pressure, you'll need to make lifestyle changes to lower your blood pressure.... Eating a healthier diet with less salt...Exercise regularly, Quit smoking, Limit the amount of alcohol you drink....Maintain a healthy weight or losing weight if you're overweight or obese....Consult Physician for any change inyour current medication...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.